Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Great Falls, MT

June 23, 20124 counties in Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 23, 2012, 9:54 PM MDT for 4 counties in Montana. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2012, 9:54 PM MDT (03:54 UTC)
Expired
Jun 23, 2012, 10:45 PM MDT
In force
51 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Hill County, MT, Liberty County, MT, Pondera County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 104 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:27 PM MDTHAIL 113 Sse Lothair, MTTIBER DAM
Jun 23, 10:27 PM MDTNON-TSTM WND DMG13 Sse Lothair, MTTIBER DAM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2012-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2012-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1027 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS55 KTFX 240354
SVRTFX
MTC041-051-073-101-240445-
/O.NEW.KTFX.SV.W.0031.120624T0354Z-120624T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 PM MDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
  SOUTHERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF CHESTER...
  EXTREME EAST CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA...
  SOUTHEASTERN TOOLE COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 1045 PM MDT

* AT 951 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 14 MILES NORTH OF THE KNEES...MOVING NORTHEAST
  AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHESTER AND JOPLIN.

HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 60 MPH ARE LIKELY
WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4869 11087 4831 11055 4831 11063 4822 11064
      4822 11082 4813 11083 4813 11134 4828 11149
TIME...MOT...LOC 0354Z 229DEG 27KT 4824 11122

$$
2 follow-up statements
859 
WWUS55 KTFX 240417
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1017 PM MDT SAT JUN 23 2012

MTC041-051-073-101-240445-
/O.CON.KTFX.SV.W.0031.000000T0000Z-120624T0445Z/
HILL MT-LIBERTY MT-TOOLE MT-PONDERA MT-
1017 PM MDT SAT JUN 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR EXTREME EAST CENTRAL PONDERA...SOUTHEASTERN TOOLE...SOUTHERN
LIBERTY AND SOUTHWESTERN HILL COUNTIES...

AT 1014 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES SOUTH OF CHESTER...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF CHESTER BY 1035 PM MDT...
  JOPLIN BY 1045 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4869 11087 4831 11055 4831 11063 4822 11064
      4822 11082 4813 11083 4813 11134 4828 11149
TIME...MOT...LOC 0417Z 229DEG 27KT 4835 11102

$$

08
987 
WWUS55 KTFX 240441
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1041 PM MDT SAT JUN 23 2012

MTC041-051-073-101-240448-
/O.EXP.KTFX.SV.W.0031.000000T0000Z-120624T0445Z/
HILL MT-LIBERTY MT-TOOLE MT-PONDERA MT-
1041 PM MDT SAT JUN 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
PONDERA...SOUTHEASTERN TOOLE...SOUTHERN LIBERTY AND SOUTHWESTERN HILL
COUNTIES WILL EXPIRE AT 1045 PM MDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER 
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. THIS STORM 
CONTINUES TO REMAIN STRONG AND WILL BE CLOSELY MONITORED.

LAT...LON 4869 11087 4831 11055 4831 11063 4822 11064
       4822 11082 4813 11083 4813 11134 4828 11149
TIME...MOT...LOC 0438Z 229DEG 27KT 4845 11084

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:40 PM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 23, 5:40 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
540 PM MDT SAT JUN 23 2012

UPDATED AVIATION SECTION

.DISCUSSION...

TONIGHT THROUGH MONDAY...UPPER LEVEL PATTERN CONTINUES TO LOOK
RATHER STATIC THROUGH THE SHORT TERM AS A DEEP LOW SPINS OVER THE
PACIFIC NORTHWEST COAST AND A RIDGE REMAINS IN PLACE OVER EASTERN
MONTANA AND THE DAKOTAS. ENERGY LOBES SPINNING OFF THE MAIN LOW
WILL PERIODICALLY MOVE ACROSS WESTERN MONTANA THROUGH THE FORECAST
PERIOD. PATTERN LOOKS FAVORABLE FOR STORMS...SOME POSSIBLY
SEVERE...OVER THE WESTERN MOUNTAINS AND ADJACENT PLAINS LATE THIS
AFTERNOON THROUGH THIS EVENING. HOWEVER...THE BULK OF ACTION IS
LIKELY TO TAKE PLACE WEST OF THE DIVIDE WHICH IS BETTER PLACED
WITH REGARD TO UPPER LEVEL DYNAMICS AND MOISTURE. SOUTHERLY WINDS
AHEAD OF THE LOW WILL CONTINUE TO ADVECT A WARM AND GENERALLY DRY
AIRMASS INTO CENTRAL AND SOUTHWEST MONTANA OVER THE NEXT FEW DAYS.
TEMPERATURES ARE EXPECTED TO WARM INTO THE UPPER 80S TO LOWER 90S
MONDAY AND TUESDAY. MEANWHILE THE LIKELIHOOD OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO PRIMARILY AFFECT THE WESTERN
MOUNTAINS WITH A FEW STRONG STORMS POSSIBLE ALONG THE CANADIAN
BORDER ON SUNDAY AS INSTABILITY SHIFTS INTO ALBERTA. MPJ

MONDAY NIGHT THROUGH SATURDAY...AN UPPER LEVEL LOW PRESSURE TROF
WILL MOVE THROUGH THE PACIFIC NORTHWEST MONDAY NIGHT AND THE ZONES
WILL BE UNDERNEATH MOIST...UNSETTLED FLOW FROM THE SOUTHWEST. THIS
WILL ADD MOISTURE TO A DRY AIRMASS AND THUNDERSTORMS SHOULD CONTINUE
INTO THE EVENING. THE LOW PRESSURE TROF WILL ROTATE NORTH OVER THEN
NORTHERN ROCKIES TUESDAY AND AN ASSOCIATED COLD FRONT WILL MOVE INTO
CENTRAL MONTANA. THE BEST AREAS FOR PRECIPITATION WILL BE OVER THE
NORTHERN ROCKIES WITH CHANCES DECREASING EASTWARD. THE AIRMASS WILL
BE UNSTABLE AHEAD OF THIS FRONT AND LOCATIONS WITH AFTERNOON OR
EVENING COLD FRONT PASSAGE SHOULD SEE GOOD LIFT FOR AT LEAST
ISOLATED THUNDERSTORMS EVEN THOUGH THE AIRMASS WILL BE DRY. HIGH
PRESSURE WILL BUILD INTO THE REGION WEDNESDAY AND THE CHANCE OF
PRECIP WILL DROP. BEST CHANCE FOR CONTINUED CONVECTION WILL BE OVER
THE NORTHERN ROCKIES WHERE THE COMBINATION OF A PASSING SHORTWAVE
AND LINGERING MOISTURE WILL COME TOGETHER. THE AIRMASS WILL CONTINUE
TO DRY THURSDAY AND REMAIN DRY AND STABLE THROUGH FRIDAY. ANOTHER
SHORTWAVE WILL BE APPROACHING THE ROCKIES SATURDAY. THE AIRMASS WILL
BECOME UNSTABLE AGAIN AND THE CHANCE OF THUNDERSTORMS WILL INCREASE.
ZELZER

&&

.AVIATION...
UPDATED 2340Z.
MOIST SOUTH TO SOUTHWEST FLOW ALOFT CONTINUES. THE AIRMASS HAS
BECOME UNSTABLE WITH THE GREATEST INSTABILITY WEST OF A KHLN TO KGTF
TO KCTB LINE. THUNDERSTORMS ARE LIKELY WEST OF THIS LINE WITH SOME
STORMS BECOMING STRONG. ISOLATED THUNDERSTORMS ARE POSSIBLE EAST OF
THIS LINE. CONVECTIVE ACTIVITY SHOULD END BY 07Z WITH SKIES
CLEARING. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS AND ERRATIC
WINDS IN THE VICINITY OF THUNDERSTORMS. MOUNTAINS MAY BE OBSCURED AT
TIMES.

&&

.FIRE WEATHER...
FAR SOUTHWEST MONTANA CONTINUES TO LOOK DRY AND WINDY FOR SUNDAY
AND MONDAY AFTERNOONS. IN CONJUNCTION WITH MISSOULA FORECAST
OFFICE HAVE ISSUED A RED FLAG WARNING FOR FIRE ZONES 110 AND 111
FOR SUNDAY. ANTICIPATE THAT ANOTHER WARNING WILL BE REQUIRED FOR
MONDAY AS WELL. AT THIS TIME IT APPEARS THAT ZONE 118 WILL BE
SPARED THE STRONGER WINDS SO DO NOT ANTICIPATE THAT HIGHLIGHTS
WILL BE REQUIRED FOR THIS AREA. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  58  90  59  90 /  20  10  10  10
CTB  54  78  55  81 /  70  20  20  10
HLN  58  93  57  92 /  20  10  10  20
BZN  52  92  53  92 /  10   0  10  10
WEY  46  82  47  83 /   0   0   0  20
DLN  52  88  52  88 /   0  10  10  20
HVR  60  90  61  93 /  20  10  20  10
LWT  58  88  58  90 /  20   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 9 PM MDT SUNDAY BEAVERHEAD...
JEFFERSON...MADISON.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 23, 3:03 PM MDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
303 PM MDT SAT JUN 23 2012

MTZ008-015-052-242115-
BEAVERHEAD-MADISON-JEFFERSON-
303 PM MDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS IS IN
EFFECT FROM NOON UNTIL 9 PM MDT SUNDAY. VERY WARM AND DRY
CONDITIONS WILL BRING INCREASED FIRE DANGER OVER SOUTHWEST MONTANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ051-053>055-242115-
FERGUS-BROADWATER-MEAGHER-GALLATIN-
303 PM MDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY WARM AND DRY CONDITIONS ARE EXPECTED ON SUNDAY AND MONDAY
WITH HIGH TEMPERATURES REACHING THE UPPER 80S TO MID 90S OVER THE
VALLEYS AND PLAINS. LOW HUMIDITIES WILL ALSO BRING AN INCREASE IN FIRE
DANGER CONDITIONS BUT NO FIRE WEATHER HEADLINES ARE EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009>014-044>050-242115-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-
303 PM MDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

QUICK-MOVING DISTURBANCES WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS CENTRAL AND NORTH CENTRAL MONTANA THIS
EVENING. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

VERY WARM AND DRY CONDITIONS ARE EXPECTED ON SUNDAY AND MONDAY
WITH HIGH TEMPERATURES REACHING THE UPPER 80S TO MID 90S OVER THE
VALLEYS AND PLAINS. LOW HUMIDITIES WILL ALSO BRING AN INCREASE IN FIRE
DANGER CONDITIONS BUT NO FIRE WEATHER HEADLINES ARE EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 23, 7:56 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
756 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             2 S CHOTEAU             47.78N 112.18W
06/23/2012  E1.00 INCH       TETON              MT   TRAINED SPOTTER

&&

PN
Local storm report, Jun 23, 8:00 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
800 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             CHOTEAU                 47.81N 112.18W
06/23/2012  E1.00 INCH       TETON              MT   TRAINED SPOTTER

&&

EMANUEL
Local storm report, Jun 23, 8:10 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
810 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             1 NW CHOTEAU            47.82N 112.19W
06/23/2012  E1.00 INCH       TETON              MT   TRAINED SPOTTER

            HAIL COVERED GROUND... TREE FOLIAGE DAMAGED. GROUND FOG
            AS STORM CLEARED.

&&

PN
Local storm report, Jun 23, 8:14 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
814 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HEAVY RAIN       1 NE CHOTEAU            47.82N 112.17W
06/23/2012  M2.20 INCH       TETON              MT   TRAINED SPOTTER

            2.2 RAIN IN 30 MINUTES WITH HAIL COVERING GROUND.

&&

PN
Local storm report, Jun 23, 8:18 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
818 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             8 ENE CHOTEAU           47.87N 112.02W
06/23/2012  M1.75 INCH       TETON              MT   TRAINED SPOTTER

            HAIL MOSTLY .25 TO .375 BUT A FEW STONES MEASURED TO
            GOLF BALL.

&&

PN
Local storm report, Jun 23, 8:51 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
851 PM MDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             4 NW BRADY              48.08N 111.90W
06/23/2012  E1.00 INCH       PONDERA            MT   PUBLIC

&&

PN

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:25 PM MDTSevere Thunderstorm WarningTFXGlacier40 min
Jun 23, 6:48 PM MDTSpecial Weather StatementTFXPondera42 min
Jun 23, 6:58 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton47 min
Jun 23, 7:35 PM MDTSpecial Weather StatementTFXPondera, Toole55 min
Jun 23, 7:42 PM MDTSevere Thunderstorm WarningTFXPondera, Teton48 min
Jun 23, 8:29 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole46 min
Jun 23, 8:32 PM MDTTornado WarningTFXPondera, Teton28 min
Jun 23, 8:58 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton47 min
Jun 23, 9:14 PM MDTSevere Thunderstorm WarningTFXChouteau, Liberty, Pondera, Teton, Toole46 min
Jun 23, 9:31 PM MDTSevere Thunderstorm WarningTFXTeton44 min
Jun 23, 9:43 PM MDTSevere Thunderstorm WarningTFXLewis and Clark, Teton33 min
Jun 23, 10:10 PM MDTSevere Thunderstorm WarningTFXPondera, Teton, Toole50 min
Jun 23, 10:45 PM MDTSpecial Weather StatementTFXHill45 min
Jun 23, 10:59 PM MDTSevere Thunderstorm WarningTFXPondera, Toole17 min
Jun 24, 4:29 PM MDTRed Flag WarningTFXBroadwater, Gallatin, Jefferson, Lewis and Clark, Meagher8 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.